# SDR HEEA083794

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- Aircraft time: 4,060 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Condition: Separated
- Location: Mount
- Component: Mount
- Component part number: 23069751
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING SEPARATED FROM ENGINE MOUNT. REPLACED WITH SERVICEABLE PART.
